# SDR AUS20030562

- Difficulty date: June 10, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 30038812
- Condition: Disintegrated
- Location: Mlg
- Component: Brake Assy, Bfgoodrich, 313061M
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 3 MAIN WHEEL ASSEMBLY INBOARD HUB DISINTEGRATED IN AREA AROUND THE INBOARD BEARING HUB. BRAKE ASSEMBLY DAMAGED.
